# SDR SWAA032470

- Difficulty date: November 7, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 68,814 hours, 75,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 654648195
- Condition: Broken
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

NR 7 AND NR 8 T/E MID FLAP CARRIAGE SPINDLES BROKEN.  REMOVED AND REPLACED BOTH T/E FLAP SPINDLES PER MM.
